# SDR USAA2013093000005

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 51,304 hours, 18,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1458
- Condition: Inoperative
- Location: Zone 200
- Part time: 62,260 hours, 25,984 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 115, VAC EMERGENCY LIGHT FAULT.  R & R LT EPSU & BATTERY.
